# SDR GLBA20090605F

- Difficulty date: June 4, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 29,942 hours, 39,796 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING NORMAL LINE OPERATIONS A DENT WAS FOUND JUST FWD AND UNDER THE CARGO DOOR AT FS 446.5 1 INCH ABOVE WATERLINE MEASURING APPROX 1.2 INCH LONG, .250 INCH WIDE AND .063” DEEP. MX REPAIRED THE AFFECTED AREA IAW EO 09-1900-53-006. RII INSP COMPLIED WITH.  PRESSURIZATION CHECK PERFORMED AND WAS SATISFACTORY IAW MM 21-10-00.
